# SDR SIMA200206901

- Difficulty date: March 10, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TVC - FLT 4253 - CREW REPORTED, A E1 FIRE WARNING JUST AFTER CLIMB-OUT AND THEN IT WENT OUT.  THE CREW DECLARED AN EMERGENCY AND SHUTDOWN THE ENGINE.  THE AIRCRAFT WAS RETURNED TO TVC AND LANDED WITH NO FURTHER INCIDENTS.  (M)
